# SDR CALA2013091891262

- Difficulty date: September 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 41,044 hours, 17,730 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND LT SIDE OF FS APPROXIMATELY 2\ AFT OF L1 DOOR.  DENT MEASURES 5-8\BY 5-8\BY 0.031\ DEEP.  WITHIN LIMITS IAW SRM 53-11-11.  HFEC SCANNED INNER & OUTER SURFACE OF DENT, NO CRACKS NOTED.
